# SDR HALA0600714

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,385 hours, 29,244 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Frayed
- Location: Egt Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMBOUT R EGT INDICATION BECAME ERRATIC INDICATED FROM 800 TO 30 IN CRUIZE. EGT WOULD INTERMITTANTLY GO TO NORMAL TO 30.  FOUND WIRE ON D932 CONNECTOR FRAYED ON BACKSIDE OF CONNECTOR BY BACKSIDE OF JUNCTION BOX. ACCOMPLISHED INTERM REPAIR REF HAL M105 FILE NR 594022 SLPICED WIRE ON CONNECTOR P932 SECURED WITH GLASS LACING AND HIGH TEMP ELECTRICAL TAPE. REPAIR TO BE ACCOMPLISHED AT NEXT A CK.
